# SDR QXEA0101148

- Difficulty date: July 6, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 9,686 hours, 12,965 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Worn
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING LOWER SPOILER CABLE WORN AT AFT WING SPAR THROUGH STEEL PULLYS. REPAIRED IAW DASH 8 MM 200, 27-14-00, PAGE 507, STEPS 4A AND 4B.
